I have very intense bone pain with cold sweats thats really unbearable at times also I cannot walk while this is happening, I live upstairs its scarey.does anyone else have this type of problem?
you didn't say withdrawal from what?If it's true leg nerve pain,try gabapentin,it takes a couple weeks to figure iout what dose is right,but it really works!If it's w/d symptoms then muscle relaxers would be your best bet,like skelaxin.Good luck,hope this answers part of your question?
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
how do i help my withdrawls when i run out of medication..i take percocet and oxycontin 40 mg 2x day
Posted 24 Jun 2009 • 2 answers
Posted 4 Feb 2011 • 2 answers
Posted 2 Mar 2011 • 3 answers
I have stage 4 breast cancer with bone mets and am in severe pain constantly. I take 80 mg of oxyco?
Posted 14 Jul 2013 • 3 answers
Posted 6 Dec 2013 • 1 answer